# SDR MASA200602315

- Difficulty date: September 19, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 7,372 hours, 5,447 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Slat System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2932 OMA.  SLAT FAIL CAUTION MSG.  MX RESET THE SYSTEM.
